On Demuskin groups with involution
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, p. 555-567
@article{ASENS_1989_4_22_4_555_0,
     author = {Wingberg, Kay},
     title = {On Demuskin groups with involution},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1989},
     pages = {555-567},
     doi = {10.24033/asens.1593},
     zbl = {0715.11064},
     mrnumber = {90j:11121},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_4_555_0}
}
Wingberg, Kay. On Demuskin groups with involution. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, pp. 555-567. doi : 10.24033/asens.1593. http://www.numdam.org/item/ASENS_1989_4_22_4_555_0/

[1] D. Dummit and J. Labute, On a new Characterization of Demuškin Groups (Invent. Math., Vol. 73, 1983, pp. 413-418). | MR 85k:20087 | Zbl 0546.20021

[2] K. Iwasawa, On ℤl-extensions of Algebraic Number fields (Ann. of Math., Vol. 98, 1973, pp. 246-326). | MR 50 #2120 | Zbl 0285.12008

[3] J. Neukirch, Freie Produkte pro-endlicher Gruppen und ihre Kohomologie (Archiv der Math., Vol. 22, 1971, pp. 337-357). | MR 50 #490 | Zbl 0254.20023

[4] J. Neukirch, Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen (J. reine u. angew. Math., Vol. 259, 1973, pp. 1-47). | MR 50 #274 | Zbl 0263.12006

[5] J.-P. Serre, Structures de certains pro-p-groupes (Sém. Bourbaki, No. 252, 1962-1963, pp. 1-11). | Numdam | Zbl 0121.04404

[6] K. Wingberg, Duality theorems for Γ-extensions of Algebraic Number Fields (Compositio Math., Vol. 55, 1985, pp. 333-381). | Numdam | MR 87e:11125 | Zbl 0608.12012

[7] K. Wingberg, Ein Analogon zur Fundamentalgruppe einer Riemann'schen Flöche im Zahlkörperfall (Invent. Math., Vol. 77, 1984, pp. 557-584). | MR 86e:11104 | Zbl 0563.12008

[8] K. Wingberg, Positiv-zerlegte p-Erweiterungen algebraischer Zahlkörper (J. reine u. angew. Math., Vol. 357, 1985, pp. 193-204). | MR 86h:11101 | Zbl 0577.12006

[9] K. Wingberg, Galois groups of Poincaré-type over Algebraic Number Fields, in : Y. IHARA, K. RIBET, J.-P. SERRE, Galois Groups over ℚ, Springer, New York, 1989. | MR 90i:11133 | Zbl 0715.11063